# SDR DALA2015112207155

- Difficulty date: October 28, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 704-736
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BS 704-714 AND 729-736/RBL 65, CUSP BEAM CORRODED.  R & R INNER CUSP CHORD THAT WAS CORRODED BEYOND LIMITS IAW DWG 143N8328 AND SRM 51-40-02 (100 PERCENT MATERIAL LOSS X 2" X 1".
